# SDR SWAA2021101227836

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 55,294 hours, 32,882 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194E HAS ONE DELAMINATED FASTENER HOLE (MARKED) ; / [01] ACCOMPLISH EA ASSIGNED AS SUBTASK; [02] C/W EA 21-153-02981; [03] ADDED DAMAGE RECORD; [04] INCORRECT SELECT REFERENCE ENTERED. CHANGED TO 'EA-GENERAL' PER EA 21-153-02981
